# SDR C2XA01BT174

- Difficulty date: October 29, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7012210
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3A INSPECTION MAINTENANCE FOUND EXTERIOR EMERGENCY LIGHT 16WL INOPERATIVE. REMOVED AND REPLACED BULB AS REQUIRED, OPS.CHECKED GOOD IAW ATR42 MM 33-50-00.
